# SDR VJ9800604

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 960.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS 960.5. L25R, .012 X 1 AND .026 X 1.1, TOTAL DEPTH .014 AND .028, DX=71 AND 39 RESPECTIVELY, OUT OF LIMIT PER DC9 SRM 53-04, FIG 38, CONDITION 1 B.  COLD WORKED DENT, VERIFIED NO CRACKS BY HFEC.  FABRICATED AND INSTALLED REPAIR DOUBLER, SPLICE AND SHEAR CLIP IAW DC9 SRM 53-04, FIG 38, 51-30-2, 53-03, FIG 3.
